# SDR GAIA04148

- Difficulty date: September 10, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N180AX
- Make and model: Boeing 727222
- Aircraft serial: 20041
- Engine: Pwa JT8D7B
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Mismanufactured
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION FOUND MAIN CABIN SEAT TRACK BS 344-480 LBL 45.5 NOT IN COMPLIANCE WITH DWG 2902.  REMOVED AND REPLACED SEAT TRACK BS 344-480, LBL 45.5 WITH PN BAC 1520-792 IAW SRM 53-10-2, FIG 7 AND DWG 2902.
